# SDR USAA2015031300008

- Difficulty date: February 4, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 100,506 hours, 35,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK CORROSION ON FLOORBEAM AT STATION 365.25 BETWEEN RBL 38 & 50.  REPLACED FLOORBEAM UPPER T CAP IAW SRM 53-00-51-2R.
